By applying a Mawhin continuation theorem of coincidence degree theory, we establish sufficient conditions for the existence of a periodic solution for a class of impulsive neutral differential equations. The procedure adopted in this work makes use of a nonimpulsive associated equation in order to overcome the difficulties resulting from the moments of impulse effects.
"Existence of periodic solutions for a class of neutral differential equations with impulses." Rocky Mountain J. Math. 50 (3) 763 - 777, June 2020. https://doi.org/10.1216/rmj.2020.50.763